MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - singapore.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the surgeon was having difficulty inserting the liner.He removed it and reinserted it again.Upon successful reinsertion, he did the flexion/extension test again and felt that the gap was somewhat loose.Another liner with different thickness was used to complete the procedure.There was no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified signs of use (tool mark) and the dovetail feature is flared.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17905772
Report Number3007963827-2023-00273
Device Sequence Number15364901
Product Code MBH
UDI-Device Identifier00889024237094
UDI-Public(01)00889024237094(17)270829(10)65542745
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42512400511
Device Lot Number65542745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown